Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 13, Pages 785-791

Ill-posed equations with transformed argument

Department of Mathematics, University of Kaiserslautern, Kaiserslautern 67663, Germany

Received 16 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Simone Gramsch and Eberhard Schock, “Ill-posed equations with transformed argument,” Abstract and Applied Analysis, vol. 2003, no. 13, pp. 785-791, 2003.